# SDR ASAA2020101933386

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,928 hours, 8,254 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 6760001411697
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 5,311 hours, 1,525 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AT CRUISE.  QRH PROCEDURE COMPLETED AND UPON TRIP RESET THE LIGHT EXTINGUISHED.  SHORTLY AFTERWARDS ON MASTER CAUTION RECALL, THE PACK LIGHT ILLUMINATED BUT EXTINGUISHED UPON MASTER CAUTION RESET.  REILLUMINATED AT CRUISE AND PACK LIGHT STAYS ON NOW.  GROUNDED-YES.  REMOVED AND REPLACED RAM AIR EXHAUST ACTUATOR ON THE LEFT SIDE, REF B737-900 AMM 21-51-27-400-801.
